Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Why has my periods not stopped yet after insertion of mirena ?

I've had Mirena for about three weeks and my period has been going on for almost two weeks. I ve had mirena for about three weeks now and about a week after it was placed I got my period and have had it ever since. Nothing hurts and my strings are in place but I m kind of worried. It s not a heavy flow, its very light and bright red. Should I be worried or will it go away?
Asked On : Sun, 9 Jan 2011
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
This is a side effect of the IUCD and prolonged bleeding is often seen.The sudden hormonal changes cause this.Usually the side effects settle down within 2-3 months.
Answered: Sun, 9 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor